Jump to content
CrazyBoards.org

Does *anyone* gain weight on Wellbutrin?


Recommended Posts

I've been on it two days (on half the normal starting dose) and I already find myself much hungrier.  I seem to be very sensitive to side effects.  Wondering if anyone on here has gained weight on Wellbutrin. 

I will NOT stay on a medication that makes me gain weight...I'm finally skinny after years of medication-induced weight gain!

Link to comment
Share on other sites

I've been on it two days (on half the normal starting dose) and I already find myself much hungrier.  I seem to be very sensitive to side effects.  Wondering if anyone on here has gained weight on Wellbutrin. 

I will NOT stay on a medication that makes me gain weight...I'm finally skinny after years of medication-induced weight gain!

<{POST_SNAPBACK}>

I don't think I've heard of anyone ever gaining weight.  Are you a women?  Maybe you're PMS early ?

Link to comment
Share on other sites

  • 2 weeks later...

Nightowl, from what I have read of your posts on the board, I would agree about the relapse thing and advise you to get to a pdoc quick sharp to get it sorted.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...